TENTATIVE AGENDA



International Research Network for Low Carbon Societies [LCS-RNet] Fifth Annual Meeting

Venue: PACIFICO Yokohama, 1-1-1, Minato Mirai, Nishi-ku, Yokohama, Japan **Date:** 22-23 July 2013 **Theme:** Gathering around for Transition and Global Challenges towards Low Carbon Societies

| 9:00 | Registration |
|-------------------------|---|
| 9:30 | Welcome and Opening Room 502 |
| (15 mins) | [Chair] Mikiko Kainuma, NIES, Japan Welcome Addresses Satoshi Tanaka, MOE, Japan Akimasa Sumi, NIES, Japan |
| (15 mins) | Introduction of the Meeting Shuzo Nishioka, LCS-RNet Secretariat / IGES, Japan |
| 10:00 | Plenary 1 (3 presentations) |
| (90mins) 25x3=75mins | • Transition to Low Carbon Societies |
| Discussion: 15mins | [Coordinator] Sergio La Motta, ENEA, Italy 1. Climate Policies in a Changing World Jim Skea, Imperial College London, UK 2. Transition Management for Sustainability Derk Loorbach, Drift, Netherland 3. The Effectiveness of Policy Tools for Decarbonisation and Consumers' Incentives Andrea Bigano, FEEM and CMCC, Italy |
| 11:30 | Parallel Session 2 Room 502 |
| (60mins) | Debates on Global Challenges to Low Carbon Societies |
| | [Coordinator] Hideyuki Mori, IGES, Japan David Warrilow, UK-DECC P. R. Shukla, IIM, India Benoît Leguet, CDC climat, France Sergio La Motta, ENEA, Italy Hiroshi Tsujihara, MOE, Japan |
| 12:30 (75mins) | Lunch |
| 13:45 | Plenary 2 (2 presentations) |
| (60mins) 25x2=50mins | How to Achieve Low Carbon Development |
| Discussion: 10mins | [Coordinator] Shobhakar Dhakal, AIT 1. How to Achieve Low Carbon Development within a Context of Socio-Economic Development: Tools for Coupling Low Carbon Policies with the Socioeconomic Development Yuzuru Matsuoka, Kyoto University, Japan 2. Challenges to LCS in Asia (Speaker: to be desided) |

| 14:45 | Parallel Session 1-1 Room 502 | Parallel Session 1-2 Room 511+512 | |
|--|--|---|--|
| (90mins) 20x3=60mins Discussion: | Resource Management for Low Carbon Transition | Re-Designing Energy Market for Green Growth and Low Carbon Future | |
| 30mins | [Coordinator] Yuichi Moriguchi, Tokyo University, Japan 1. Role of Dematerialisation in Mitigation Seiji Hashimoto, Ritsumeikan University, Japan 2. Julia Nordmann, WI, Germany 3. Beyond Recycling: Materials Management for a Carbon Constrained World Magnus Bengtsson, IGES, Japan | [Coordinator] P. R. Shukla, IIM, India 1. Japan's Future Energy Strategy towards Green Growthe Yuji Matsuo, IEEJ, Japan 2. Towards Energy Market Development for Low Carbon Green Growth: Opportunities, Barriers and Policies Ram Shrestha, AIT 3. Ruud Kempener, IRENA | |
| 16:15 | Refreshment Break Room 502 | Room 511+512 | |
| 16:30 | Parallel Session 2-1 | Parallel Session 2-2 | |
| (90mins) 20x3=60mins | • Financing for Low Carbon Societies | Low Carbon Future Cities | |
| Discussion: 30mins | [Coordinator] Tomonori Sudo, JICA, Japan 1. Financing Climate Actions in the Post-Kyoto Regime Marinella Davide, CMCC, Italy | [Coordinator] Derk Loorbach, Drift, Netherland 1. Assessing CO ₂ Impacts of EU Regional Development and Cohesion Programmes Roberto Del Ciello, ENEA, Italy | |
| | 2.Financing in Developing Countries Bindu N. Lohani, ADB3.Triggering the Low Carbon Transition Baptiste Perissin Faber, CIRED, France | Evaluation System of CO₂ Reduction Effects in Low Carbon City Policies in Japan Tsuyoshi Fujita, NIES, Japan | |
| | | Scientific Analysis for Developing an Integrated Low Carbon Strategy in Wuxi, China Chun Xia, WI, Germany | |
| | | Urban Issues Niels Schulz, UNIDO consultant | |
| 18:00 | Adjourn | | |
| 18:30 | LCS-RNet Reception "Bay View" 3F, Intercontinental Hotel | | |

| 9:30 | ISAP Opening Session Room 503 |
|-------|--|
| | Welcome Remarks |
| | Hironori Hamanaka, IGES, Japan |
| | Govindan Parayil, UNU-IAS |
| | Guest Remarks |
| | Ryutaro Yatsu, MOE, Japan |
| | Shinji Yoshikawa, Kanagawa Prefectural Government, Japan |
| 10:00 | ISAP Plenary Session 1 Room 503 |
| | |
| | • Green Economy: Perspectives from the Asia-Pacific |
| | • Green Economy: Perspectives from the Asia-Pacific [Moderator] |
| | |
| | [Moderator] |
| | [Moderator] Charmine Koda, Journalist |
| | [Moderator] Charmine Koda, Journalist [Key Speakers] Rajendra K. Pachauri, TERI, India Masamitsu Sakurai, Ricoh Company, Ltd |
| | [Moderator] Charmine Koda, Journalist [Key Speakers] Rajendra K. Pachauri, TERI, India |
| | [Moderator] Charmine Koda, Journalist [Key Speakers] Rajendra K. Pachauri, TERI, India Masamitsu Sakurai, Ricoh Company, Ltd |

| | Refreshment Break |
|-------------------------|---|
| 11:45 | LCS-RNet & ISAP Joint Session (ISAP Plenary Session 2) |
| | Knowledge Sharing Networks towards Realising Low Carbon Societies |
| | [Moderator & Keynote Speaker] Bindu N. Lohani, ADB [Speakers] |
| | Ron Benioff, LEDS GP / GGBP John Bruce Wells, Asia LEDS Partnership / LEAD Programme David Warrilow, UK-DECC Jakkanit Kananurak, TGO, Thailand |
| | Masami Tamura, MOFA, Japan |
| 13:00 | Interactive Session Room 501, Exhibition Corner |
| | Ruud Kempener, IRENA |
| 14:45 | Plenary 3 (3 presentations) |
| (90mins) 20x3=60mins | • Renovation of Industry for Green Growth |
| Discussion: | [Coordinator] Stefan Lechtenboehmer, WI, Germany |
| Commis | The EV Low Carbon Economy Roadmap Process and the Role of Industry Noriko Fujiwara, CEPS, Brussels |
| | 2. Joyashree Roy, Jadavpur University, India |
| | 3. Integrating Approach to Sustainable Cities Teruyoshi Omura, Panasonic, Japan |
| 16:15 | Final Debate Room 301 |
| (85mins) | • Global Challenges to LCS |
| | [Coordinator] Jim Skea, Imperial College London, UK Tae Yong Jung, Korea Development Institute School |
| | Derk Loorbach, Drift, Netherland A. H. Zakri, IPBES, Science Advisor to the Prime Minister of Malaysia |
| 17:40 | Closing Room 301 |
| | Concluding Remarks Hironori Hamanaka, IGES, Japan |
| 17:45 | Adjourn |
| 18:20 | ISAP2013 Reception "Pacific" 3F, Intercontinental Hotel |